Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Hair loss, dandruff. Want treatment without side effects

hello sir i am a 25 years male, last 2 years i am facing the hair loss problem. And also dandruff is sometimes coming and it will go automatically....i can t to do anything iam really helpless.....i dont know which treatment i have to take without side effects....still i didnt get any solution for this problem...pls give me any nice suggestion......
Asked On : Mon, 18 Jun 2012
Answers:  2 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear,

There are various factors that can cause loss, such as:
1. Environmental factors
2. Stress
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Thyroxine
5. Any incidence of surgery, shock, etc.

Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles
5. Multivitamin & multi mineral supplementation

And before initiation of these medications, the problem of dandruff should be addressed.

Dandruff is basically Seborrheic dermatitis & can be treated with shampoos or lotion containing salicylic acid, coal tar, ketoconazole, or selenium.

So, it will be better to consult a Dermatologist to find out the underlying cause & start treatment accordingly.

There is no need to worry.
Your hairs will grow back again.

Wishing you a Good Health.
Take care.
Answered: Tue, 23 Jul 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Orthopaedic Surgeon, Joint Replacement Dr. Saurabh Gupta's  Response
Feb 2014
Hello,
Management includes:
1. Treating the underlying cause
2. Avoidance of stress
3. Dietary modifications
4. Minoxidil solution to be applied locally to stimulate the hair follicles so continue using it.
5. Multivitamin & multi mineral supplementation
But these medications have to be used regularly under the guidance of a Dermatologist, as hair losstends to return on stoppage of these medications.
So, it will be better to consult a Dermatologist to find out the underlying cause & start treatment accordingly.
There is no need to worry.
Your hairs will grow back again.
Hope this helps you.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor